MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4252
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the deep brain stimulation (dbs) implant procedure while tunneling the lead extension with the tunneling tool the surgeon perforated the skin.The wound was addressed and closed.The implant procedure was completed.The patient was doing well post-operatively.The tunneling tool was disposed at the facility and was not returned to bsc.

Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key19293901
Report Number3006630150-2024-03048
Device Sequence Number13003306
Product Code MHY
UDI-Device Identifier08714729896098
UDI-Public08714729896098
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDB-4252
Device Catalogue NumberDB-4252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale